教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:Eigenvalue Intervals for 2mth Order Sturm—Liouville Boundary Value Problems
學年90
學期2
出版(發表)日期2002/05/01
作品名稱Eigenvalue Intervals for 2mth Order Sturm—Liouville Boundary Value Problems
作品名稱(其他語言)
著者Chen, K. Y.; 錢傳仁; Chyan, Chuan-jen
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Journal of Difference Equations & Applications 8(5), pp.403-413
摘要Values of λ are determined for which there exist positive solutions of the 2mth order differential equation on a measure chain, (-1)m x ▵2m (t)=λa(t)f(u(σ(t))), y∊ [0,1], satisfying α i+1 u ▵21(0)+0, γ i+1 u ▵21(σ(1))=0, 0≤i≤m−1 with αi,βi,γi,δi≥0, where a and f are positive valued, and both lim x-0+ (f(x)/x) and lim x-0+ (f(x)/x) exist.
關鍵字Measure Chain;Eigenvalue;Positive Solution;Boundary Value Problem;Cone
語言英文
ISSN1023-6198
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!